# SDR ASAA2015083012964

- Difficulty date: August 30, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 11,162 hours, 3,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A56011001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN BROKEN AT R-1 DOOR.  ACFT GROUNDED.  R & R, AND TESTED EXIT LOCATOR SIGN ASSY IAW MM 33-51-01-960-802, OPS NORMAL.
